Chemotherapy - TishaF

Drug or Chemo Therapy Associated with Colorectal (Colon) Cancer. Posted on April 18, 2016 View this journey (7 Experiences)

A few side effects from chemo. Rash, hair loss, nails splits, no feelings in finger tips and toes which I still have.

Easy to Do: Agree
Minimal Side Effects: Agree
Minimal Impact to Daily Life: Agree
4 Comments
  • Celste51's Avatar
    Celste51

    I don't have the rash but everything else that you do. I am just finishing round 2 of 12. Wondering if I am ever going to get through. Do you know if anything can stop the hair loss?

    about 4 years ago
  • Mysaiyen's Avatar
    Mysaiyen

    I started on 5fu and 3 other agents I'm losing all of my hair that alone is depressing and I just hate being sick. It makes you feel like giving up but then I have 2 lil boys to live for. I'll overcome this XXX and live for Heaven

    over 3 years ago
  • Celste51's Avatar
    Celste51

    I lost all my hair after round 2 of the chemo. I had lovely long hair and it was so traumatic. I only finished 9 of my treatments then quit. My oncologist said she was amazed I got that far. Anyway, my hair has grown back but is still pretty short. You will get through this Mysaiyen. Hugs x

    over 3 years ago
  • Mysaiyen's Avatar
    Mysaiyen

    Thank you. I'm trying hard to stay positive.

    over 3 years ago

Read more Colorectal (Colon) Cancer experiences about Chemotherapy.

Read and answer Colorectal (Colon) Cancer questions.